Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/19417
Title: Delay model of glucose-insulin systems: Global stability and oscillated solutions conditional on delays
Authors: Dang Vu Giang
Yongwimon Lenbury
Andrea De Gaetano
Pasquale Palumbo
Hanoi Institute of Mathematics
Mahidol University
Universita Cattolica del Sacro Cuore, Rome
Keywords: Mathematics
Issue Date: 15-Jul-2008
Citation: Journal of Mathematical Analysis and Applications. Vol.343, No.2 (2008), 996-1006
Abstract: Recently P. Palumbo, S. Panunzi and A. De Gaetano analyzed a delay model of the glucose-insulin system. They proved its persistence, the existence of a unique positive equilibrium point, as well as the local stability of this point. In this paper we consider further the uniform persistence of such equilibrium solutions and their global stability. Using the omega limit set of a persistent solution and constructing a full time solution, we also investigate the effect of delays in connection with the behavior of oscillating solutions to the system. The model is shown to admit global stability under certain conditions of the parameters. It is also shown that the model admits slowly oscillating behavior, which demonstrates that the model is physiologically consistent and actually applicable to diabetological research. © 2008 Elsevier Inc. All rights reserved.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=41949092193&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/19417
ISSN: 10960813
0022247X
Appears in Collections:Scopus 2006-2010

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.